# SDR ASAA2021052234880

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 48,746 hours, 14,446 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC14185
- Condition: Leaking
- Location: Apu
- Part time: 13,447 hours, 18,332 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED. GROUNDED - YES. ACCOMPLISHED GVI OF TURBINE DUCT FOR EXCESSIVE OIL WITH VIDEO BORESCOPE THROUGH EGT PORT 1, NO OIL OR OIL STAINING NOTICED, IAW B737-800 FIM 49-95 TASK 801. WHILE ACCOMPLISHING FIM TASK 49-95 TASK 801 DETERMINED OIL CONSUMPTION DUE TO LEAK FROM FCU. REMOVED AND REPLACED FCU REF B737-800 AMM 49-31-11-400-801. OPS CHECK GOOD. NO OTHER LEAKS NOTED FROM FCU OR APU.
